# SDR FDEA202307281321

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: AJC759351
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE-VERTICAL STABILIZER LEFT HAND ACCESS PANEL 363ML CUTOUT FRAME STATION   2140 FOUND CRACKED. CRACKED FRAME AT EMPENNAGE VERTICAL STABILIZER LEFT HAND ACCESS PANEL #363ML   CUTOUT STATION 2140 AREA REMOVED AND REPLACED AS PER MD-11 SRM 51-33-01-0G. FRAME   FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AJC7593 REVISION Y. REPAIR   CLASSIFIED AS MAJOR PER GMM6-2-100.
